# SDR SWAA2022112262031

- Difficulty date: October 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1006-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW BS1006 TO BS1040 RBL4 WL208.1 AT AFT GALLEY AREA.   REPLACED THE STRAP IAW  SRM 51-40-02 AND DRAWING 147A5730, REV C.
